MAUDE Adverse Event Report: VYAIRE MEDICAL DISPOSA-VIEW POSITIONER; SUPPORT, PATIENT POSITION

VYAIRE MEDICAL DISPOSA-VIEW POSITIONER; SUPPORT, PATIENT POSITION
Model Number HEAD POSITIONER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the product 8000hdp had broken in half when the anesthetist moved patient (in prone position) 10cm down the bed while holding head in prone position-er.For intervention, product taped back together with sleek while patient prone to avoid delay.There was no delay in treatment.There was no patient harm reported.

Brand Name
DISPOSA-VIEW POSITIONER
Common Device Name
SUPPORT, PATIENT POSITION
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L.
box 180-3006, 602 parkway
box 180-3006
146
CS   146
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key14721690
Report Number3013421741-2022-00013
Device Sequence Number14672008
Product Code CCX
UDI-Device Identifier00749756999007
UDI-Public(01)00749756999007(10)55722094
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEAD POSITIONER
Device Catalogue Number8000HDP
Device Lot Number55722094
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2022
Initial Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexMale